# SDR CA060310006

- Difficulty date: March 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Skrsky S61A
- System (JASC): 6321 · Main Rotor Brake
- Part: Flange
- Part number: S6125203480
- Condition: Failed
- Location: Rotor Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TO REPLACE A PART DAMAGED BEYOND REPAIR.  A PART WAS LOCATED AND ACQUIRED TO REPLACE DAMAGED UNIT.  PART WAS DELIVERED TO US FOR REVIEW.  SUPPLIER SUBMITTED VARIOUS CERTIFICATION DOCUMENTS TO VALIDATE PART.  PART JOURNAL IS UNDERSIZE AND IN NEED OF A CHROME REPAIR PER THE MANUAL.  THE ONLY DOCUMENT THAT WAS NOT SUPPLIED WAS AN 8130-03 ATTESTING THAT SIKORSKY HAD ACCEPTED THE MANUFACTURED PART AS AIRWORTHY.  ATTEMPTED TO CONTACT VENDOR ABOUT NEED OF THIS DOCUMENT, AND IT IS AT THIS TIME THAT IT WAS DISCOVERED THAT PART WAS AN OVERRUN PART.  TOLD VENDOR WE COULD NOT USE THE UNIT AND WOULD RETURN IT
